# SDR AALA20170401001

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 8,657 hours, 2,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE. SERVICED THE CYLINDER.
